# SDR UPS205098

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER GEAR RETRACTION, DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR AND LIGHT WENT OUT, UPLATCH CHECK NORMAL.  MAINTENANCE REPORTED RIGHT MLG DOOR RUBBING AGAINST FUSELAGE WHEN IN THE UP POSITION.  REPAIRED IAW EO DC8-5720-3729-A.
